# SDR SWIA2019012145456

- Difficulty date: January 21, 2019
- Submitted: January 21, 2019
- Operation: Air carrier
- Aircraft: N925SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7682
- Aircraft time: 41,929 hours, 35,558 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Sparks
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SMOKE AND SPARKS COMING FROM SIDEWALL LIGHT AT SEAT 5D. DECLARED EMERGENCY. DIVERTED. (FLT 5672) CLOSED INSPECTED SIDEWALL AND CEILING  LIGHT AT SEAT 5D AND SURROUNDING AREA FOR FIRE DAMAGE. NO FIRE DAMAGE FOUND. REMOVED AND REPLACED SIDEWALL LIGHT 5D LUMINAIRE IAW AMM.
